MAUDE Adverse Event Report: MAKO SURGICAL CORP. HANDPIECE MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. HANDPIECE MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 209063
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding damage involving a mako mics was reported.The event was not confirmed.Method & results: product evaluation and results: collar locking mechanism - dislodged.Reported condition confirmed: no clinician review: no medical records were received for review with a clinical consultant.Product history review: a product history review is not required, as no manufacturing specific issue has been alleged.Complaint history review: a complaint history review is not required as there is no patient involvement.Conclusions: no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode could not be confirmed.No additional investigation or specific actions are required.
 
Event or Problem Description
Mics collar locking mechanism dislodged.

Brand Name
HANDPIECE MICS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25086191
Report Number3005985723-2026-00223
Device Sequence Number10409193
Product Code OLO
UDI-Device Identifier00848486030193
UDI-Public00848486030193
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209063
Device Lot Number42080324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown